Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 40, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 20, 2007, 9:11 PM CDT for Lincoln County, Nebraska. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2007, 9:11 PM CDT (02:11 UTC)
- Expired
- Apr 20, 2007, 10:15 PM CDT
- In force
- 64 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 96 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 9:20 PM CDT | HAIL 0.75 | 1 Se Maxwell, NE | |
| Apr 20, 9:20 PM CDT | HAIL 1 | Maxwell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 8:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 333 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 210211 SVRLBF NEC111-210315- /O.NEW.KLBF.SV.W.0040.070421T0211Z-070421T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 911 PM CDT FRI APR 20 2007 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1015 PM CDT * AT 903 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MAXWELL...OR ABOUT 13 MILES EAST OF NORTH PLATTE...AND MOVING NORTH AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 9 MILES EAST OF HIGHWAY 83 MILE MARKER 100 BY 940 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4091 10065 4092 10023 4138 10024 4138 10066 $$ CDC
3 follow-up statements
000 WWUS53 KLBF 210229 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 929 PM CDT FRI APR 20 2007 NEC111-210315- /O.CON.KLBF.SV.W.0040.000000T0000Z-070421T0315Z/ LINCOLN NE- 929 PM CDT FRI APR 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR NORTHEASTERN LINCOLN COUNTY... AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...OR ABOUT 18 MILES SOUTHEAST OF NORTH PLATTE... MOVING NORTH AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES WEST OF BRADY BY 935 PM CDT... MAXWELL BY 940 PM CDT... HAIL UP TO QUARTER SIZE IN DIAMETER HAS BEEN REPORTED NEAR MAXWELL WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4091 10065 4092 10023 4138 10024 4138 10066 $$ CDC
000 WWUS53 KLBF 210257 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 957 PM CDT FRI APR 20 2007 NEC111-210315- /O.CON.KLBF.SV.W.0040.000000T0000Z-070421T0315Z/ LINCOLN NE- 957 PM CDT FRI APR 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR NORTHEASTERN LINCOLN COUNTY... AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF MAXWELL...OR ABOUT 17 MILES EAST OF NORTH PLATTE...MOVING NORTH AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL NORTHEASTERN LINCOLN COUNTY AT 1010 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4091 10065 4092 10023 4138 10024 4138 10066 $$ CDC
000 WWUS53 KLBF 210316 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1015 PM CDT FRI APR 20 2007 NEC111-210325- /O.EXP.KLBF.SV.W.0040.000000T0000Z-070421T0315Z/ LINCOLN NE- 1015 PM CDT FRI APR 20 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY EXPIRES AT 1015 PM CDT... THE SEVERE WEATHER HAS MOMENTARILY ENDED IN NORTHEAST LINCOLN COUNTY. ADDITIONAL SEVERE WEATHER IS POSSIBLE THIS EVENING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4091 10065 4092 10023 4138 10024 4138 10066 $$ CDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 8:54 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 20, 8:54 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 854 PM CDT FRI APR 20 2007 .UPDATE... GRIDS AND ZONES UPDATED TO REFLECT THE NEW SEVERE WATCH. COVERAGE OF TSRA IS EXPECTED TO INCREASE OVERNIGHT UNDER THE INFLUENCE OF THE LOW LEVEL JET. LARGE HAIL AND WINDS ARE EXPECTED TO BE THE MAIN THREAT. NO CHANGES PAST 7Z. && .PREV DISCUSSION... /ISSUED 337 PM CDT FRI APR 20 2007/ ..FORECAST CHALLENGES ARE TIMING AND TRACK OF UPPR SYSTEM THROUGH FRIDAY AND ASSOCIATED SEVERE CHANCES AND PRECIPITATION TYPE ON THE BACKSIDE OF THE EXITING SYSTEM FRIDAY... NEAR TERM (TONIGHT THROUGH SUNDAY NIGHT)...MAIN FORECASTING CONCERNS HINGE ON ELEVATED CONVECTION CONCERNS TONIGHT...AND SVR POTENTIAL AND POP CHANCES FOR TOMORROW. FOR TONIGHT...18Z SOUNDING INDICATING A VERY STRONG SFC BASED CAP OVR LBF...BUT LOADS OF INSTABILITY ALOFT. INSTABILITY ALREADY EVIDENT TO THE NORTH ACROSS SODAK WITH ABUNDANT ONGOING TSRAS NOTED. LOWERED POPS SLIGHTLY TONIGHT...AS AM EXPECTING ONLY ISOLATED COVERAGE. LATEST NAM INDICATING A LACK OF AN H5 SHORTWAVE THIS EVENING SO A TRIGGER LARGELY ABSENT. BEST FORCING FOR CONVECTION SEEMS TO BE LOW LEVEL MOISTURE CONVERGENCE AND WILL HAVE THE EVE SHIFT MONITOR CLOSELY. MAIN CONVECTION AND SVR EVENT ARRIVES ON SATURDAY AS THE UPPR LOW CROSSES THE SRN ROCKIES. BY AFTERNOON...AN ELONGATED SURFACE LOW WILL DEVELOP ACROSS THE PANHANDLE AND SWRN SD...WITH A WARM FRONT EXTENDING ENEWD INTO EASTERN SOUTH DAKOTA. LATEST NAM AND SPC DISCUSSION HINTS AT GREATEST SVR THREATS OVR ERN SD AND KS/W TX IN VICINITY OF THE JET (KS/W TX) AND ERN SD (HIGH VGP AND LL HELICITY). IN BETWEEN STILL THINKING A LINE OF THUNDERSTORMS WITH EMBEDDED SUPERCELLS. ALL OF THIS CONVECTION WILL CONGEAL INTO A MCS OVERNIGHT. SPED UP THE ENDING OF PRECIPITATION ON SUNDAY EVENING IN THE ERN ZONES AS MODEL SOLUTIONS ARE FASTER WITH THE UPPR LOW. MONDAY AND MONDAY NIGHT...TRANQUIL CONDS MONDAY WILL GIVE WAY TO ANOTHER ROUND OF STRONG TO SVR TSRAS ON MONDAY AFTERNOON AND MONDAY NIGHT AS THE NEXT CLOSED LOW DRIVES ACROSS THE FOUR CORNERS. WILL INCREASE POPS MONDAY AFTERNOON AND MONDAY NIGHT IN ALL LOCS. LONG TERM (TUESDAY THROUGH FRIDAY)...MINIMAL CHANGES MADE TO ONGOING PACKAGE...OTHER THAN TO INCREASE POPS FOR TUESDAY INTO WEDNESDAY AND TO COOL TEMPS. GFS AND EURO MODEL SOLUTIONS CONTINUE TO INDICATE A MAJOR UPPR LVL LOW CROSSING THE CENTRAL PLAINS ON TUESDAY AND WEDNESDAY. ONLY SLIGHT DIFFERENCES NOTED IN THE TRACK OF THIS FEATURE...WITH THE GFS NORTH AND EURO SOUTH. THE EURO TRACK FAVORS HIGHER POPS ACROSS THE SRN CWA AND GFS MORE NRLY AND CENTRAL AREAS. AS MENTIONED EARLIER...TRENDED POPS UP SOME ACROSS THE BOARD. AND WOULDNT BE SURPRISED IF THEY NEED FURTHER ADJUSTMENT UPWARD THIS WEEKEND. BEYOND WEDNESDAY...SOME LOW PRECIPITATION CHANCES MAY BE NECESSARY AS A WAVE CROSSES THE NRN PLAINS...PER GFS SOLN. LOW CONFIDENCE IN THIS SCENARIO AT THIS JUNCTURE...SO WILL GO WITH DRY FOR NOW. AVIATION... ISOLATED TO SCATTERED MVFR CEILINGS WILL PERSIST ACROSS PORTIONS OF THE 098 TWEB ROUTE LATE THIS AFTERNOON INTO THE EVENING HOURS. ISOLATED SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE MAINLY ACROSS THE 098 TWEB ROUTE THROUGH THE LATE EVENING HOURS AND BRING AREAS OF MVFR CEILINGS AND VSBYS DUE TO MODERATE RAINFALL. MVFR TO ISOLATED IFR CONDITIONS ARE THEN EXPECTED TO EXPAND TO MUCH OF THE NEBRASKA TWEB ROUTES DURING THE PRE-DAWN HOURS LASTING INTO THE LATE MORNING HOURS WHEN CEILINGS ARE EXPECTED TO SCATTER TO VFR CONDITIONS. LBF WATCHES/WARNINGS/ADVISORIES...NONE && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 20, 9:04 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 904 PM CDT FRI APR 20 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-220215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 904 PM CDT FRI APR 20 2007 /804 PM MDT FRI APR 20 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH 2 AM CDT (1 AM MDT). LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MOISTURE WILL BE WELL ESTABLISHED ACROSS THE AREA ON SATURDAY. AS STRONG SYSTEM MOVING OUT OF THE CENTRAL ROCKIES WILL PROVIDE THE ADDITIONAL INGREDIENTS OF STRONG LIFT AND INSTABILITY TO PRODUCE MORE WIDESPREAD SEVERE WEATHER SATURDAY AFTERNOON AND EVENING. SIMILARITIES EXIST WITH THE OUTBREAK IN LATE MARCH...WITH LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES POSSIBLE. THE AREA AT THE GREATEST RISK FOR SEVERE WEATHER AT THIS TIME LOOKS TO BE ALONG AND WEST OF HIGHWAY 61. .SPOTTER INFORMATION STATEMENT... STORM REPORTS ARE REQUESTED TONIGHT. SPOTTER ACTIVATION WILL LIKELY BE NEEDED SATURDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) 13/JMC
In the hours before
Local storm report, Apr 20, 8:32 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT FRI APR 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 14 S MAYWOOD 40.46N 100.62W
04/20/2007 E1.00 INCH FRONTIER NE TRAINED SPOTTER
PEA TO QUARTER SIZED HAIL. NO WIND.
&&
HENDERSONLocal storm report, Apr 20, 8:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT FRI APR 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 3 NNE MAYWOOD 40.70N 100.60W
04/20/2007 M0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL.
0800 PM HAIL 2 N MAYWOOD 40.69N 100.62W
04/20/2007 E1.00 INCH FRONTIER NE PUBLIC
QUARTER SIZED HAIL.
&&
HENDERSONLocal storm report, Apr 20, 9:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT FRI APR 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 2 S CURTIS 40.61N 100.51W
04/20/2007 E0.88 INCH FRONTIER NE PUBLIC
NICKEL SIZED HAIL.
&&
HENDERSONLocal storm report, Apr 20, 9:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT FRI APR 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 18 N CURTIS 40.90N 100.51W
04/20/2007 E0.75 INCH LINCOLN NE PUBLIC
&&
HENDERSONLocal storm report, Apr 20, 9:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT FRI APR 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 10 SE NORTH PLATTE 41.03N 100.64W
04/20/2007 E1.00 INCH LINCOLN NE PUBLIC
&&
JMCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:36 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 54 min |
| Apr 20, 8:23 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 67 min |
| Apr 20, 9:23 PM CDT | Tornado Warning | LBF | Frontier, Lincoln | 37 min |
| Apr 20, 9:50 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| Apr 20, 9:53 PM CDT | Tornado Warning | LBF | Lincoln | 37 min |
| Apr 20, 10:00 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 30 min |
| Apr 20, 10:19 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 26 min |
| Apr 20, 10:26 PM CDT | Tornado Warning | LBF | Custer | 34 min |
| Apr 20, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 45 min |
| Apr 20, 10:52 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| Apr 20, 10:57 PM CDT | Tornado Warning | LBF | Custer | 48 min |
| Apr 20, 11:07 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson, Thomas | 53 min |
| Apr 20, 11:12 PM CDT | Severe Thunderstorm Warning | LBF | Hooker | 33 min |
| Apr 20, 11:27 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 63 min |
| Apr 20, 11:35 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 55 min |
| Apr 21, 12:03 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 27 min |
| Apr 21, 12:27 AM CDT | Tornado Warning | LBF | Cherry | 33 min |
| Apr 21, 12:58 AM CDT | Severe Thunderstorm Warning | LBF | Garfield | 47 min |
| Apr 21, 3:54 AM CDT | Wind Advisory | LBF | Blaine, Boyd, Brown, Chase, Custer, Frontier and 13 more | 9 hr |
| Apr 21, 4:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Apr 21, 4:59 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Apr 21, 5:34 PM CDT | Tornado Warning | LBF | Cherry | 26 min |
| Apr 21, 5:35 PM CDT | Tornado Warning | LBF | Cherry | 25 min |
| Apr 21, 5:39 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 51 min |
| Apr 21, 5:40 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 50 min |
| Apr 21, 5:57 PM CDT | Tornado Warning | LBF | Garden, Sheridan | 33 min |
| Apr 21, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 31 min |
| Apr 21, 6:00 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Apr 21, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 35 min |
| Apr 21, 6:26 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 64 min |
| Apr 21, 6:27 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Apr 21, 6:27 PM CDT | Tornado Warning | LBF | Garden, Sheridan | 33 min |
| Apr 21, 6:28 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 32 min |
| Apr 21, 6:35 PM CDT | Severe Thunderstorm Warning | LBF | Arthur | 25 min |
| Apr 21, 6:53 PM CDT | Severe Thunderstorm Warning | LBF | Grant | 52 min |
| Apr 21, 6:57 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 63 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.